Bounds of F-index for unicyclic graphs with fixed pendent vertices

Authors

  • M. Javaid Department of Mathematics, School of Science, University of Management and Technology, Lahore, Pakistan.
  • Maqsood Ahmad Department of Mathematics, COMSATS University Islamabad, Lahore Campus, Lahore, Pakistan.
  • M. HUSSAIN School of Mathematical Sciences, Universiti Sains Malaysia, 11800 USM, Malaysia.
  • W.C. Teh School of Mathematical Sciences, Universiti Sains Malaysia, 11800 USM, Malaysia.

Keywords:

Forgotten index, Unicyclic graphs, Extremal graphs

Abstract

Furtula and Gutman [J. Math. Chem., 53 (4) (2015), 1184- 1190] reinvestigated the FF-index as a sum of cubes of the degrees of all the vertices in a chemical graph and proved its various properties. A connected graph with equal order and size is called unicyclic graph, where order is number of vertices and size is number of edges. In this paper, we characterize the extremal graphs in a family of graphs called by unicyclic graphs with fixed number of pendent vertices. We also investigate the bound on FF-index in the same family of graphs i.e 4(2n+3α)≤F(G)≤8n+α(α+2)(α+3)4(2n+3α)≤F(G)≤8n+α(α+2)(α+3) for each G∈UαnG∈Unα, where UαnUnα is a class of all the unicyclic graphs such that the order of each graph is nn with αα pendent vertices.

Downloads

Download data is not yet available.

Downloads

Published

2018-12-31

How to Cite

Bounds of F-index for unicyclic graphs with fixed pendent vertices. (2018). Journal of Prime Research in Mathematics, 14(1), 51 – 61. https://jprm.sms.edu.pk/index.php/jprm/article/view/140